# SDR HALA9800182

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - (LOG PAGE NR 0116521).  CORROSION ON RT FORWARD LAVATORY FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT FOR FORWARD LAVATORY PER AARD 51-00-00-05.  (X)
